Amphicnemis bicolor, Martin, 1898

M. A. Lieftinck, 1940, Descriptions and records of South-East Asiatic Odonata (II), Treubia 17 (4), pp. 337-392 : 368

publication ID

https://doi.org/10.5281/zenodo.3571116

DOI

https://doi.org/10.5281/zenodo.5193626

persistent identifier

https://treatment.plazi.org/id/03B487FF-FFBF-FFD5-FF0F-B8ACFAFBA65E

treatment provided by

Jeremy

scientific name

Amphicnemis bicolor
status

 

Amphicnemis bicolor (MARTIN).

1897. MARTIN, Ann. Soc. ent. France, 66, p. 593 - 594. — ♂ Banguey Id. ( Teinobasis ).

Material studied: - 1♂ (ad.), “ Telebasis bicolor MARTIN, Type, Banguey " (yellow, Martin's hand), in the Paris Museum .

This is a true Amphicnemis . The type agrees in most respects with A. amabilis , sp. n., from which it appears to differ in the shape of the superior pair of appendages. Other details are given in the key to the species. Unfortunately, my notes on the type of this species are incomplete, and I am unable to give a sketch of its anal appendages. Dr. LAIDLAW, who also examined the type, informs me in a letter that the inferior appendages are armed with a robust spine, which is directed upward. The ♀ is unknown.

Kingdom

Animalia

Phylum

Arthropoda

Class

Insecta

Order

Odonata

Family

Coenagrionidae

Genus

Amphicnemis

Loc

Amphicnemis bicolor

M. A. Lieftinck 1940
1940
Loc

Teinobasis

Kirby 1890
1890